MathSciNet Relay Station
MathSciNet bibliographic data
MR2135211 03E72
Chen, Degang; Tsang, E. C. C.; Yeung, Daniel S.; Wang, Xizhao The parameterization reduction of soft sets and its applications. Comput. Math. Appl. 49 (2005), no. 5-6, 757–763.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement